# SDR SIMA2018060654003

- Difficulty date: May 24, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 31,732 hours, 27,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637006
- Condition: Corroded
- Location: Frame 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT OTBD SEAT TRACK SUPPORT AT FRAME 50.  R & R THE SEAT TRACK SUPPORT IAW SRM 51-40-02.
